... kid in future, in order to avoid pregnancy i had taken i pill. I had sex soon after my periods got over but with in a week i came across my periods happening once again. i am worried is it because of the pill tablet i took or might be there would be some other reasons. will this menstrual problem happening for the first time will affect my pregnancy in future
Although you don't say which pill you are taking, it does sound likely that this second period of bleeding is due to you body adjusting to the new drug.
I would suggest that if the bleeding continues for longer than a week or two, or is particularly heavy, that you visit your Doctor for advice.
It is unlikely that any contraceptive pill would affect your fertility in the future, when you try to conceive.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 2 May 2013 • 1 answer
Posted 17 Jul 2013 • 1 answer
Posted 18 Oct 2016 • 1 answer